MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE TM HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE TM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported a loosening detected due to crown mobility on tooth site #25.The crown was fractured.Procedure was completed changing the screw.No impact on the patient reported.Patient will return to place the new prosthesis.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) iunihg, (certain gold-tite tm hexed screw) for evaluation.Visual evaluation and a functional test were performed, the screw shows signs pf wear/use.Tested with in-house implant and it functions as intended.Loosening is a non-verifiable event.Dhr review was completed for the subject lot number 1199442.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1199442 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : loosening¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment screw was not torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.The screw threaded into in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN GOLD-TITE TM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22368827
Report Number0001038806-2025-01534
Device Sequence Number7972348
Product Code NHA
UDI-Device Identifier00844868008538
UDI-Public(01)00844868008538(17)211012(10)1199442
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/12/2021
Device Catalogue NumberIUNIHG
Device Lot Number1199442
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown
Patient EthnicityNon Hispanic